# SDR AWXA200200148

- Difficulty date: February 7, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 35,800 hours, 26,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5007945265
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-10 CHECK THE L1 DOOR FORWARD LOWER CORNER SKIN WAS FOUND DENTED BS 312, HFEC VERFIED NO CRACKS. MAINTENANCE CUTOUT DAMAGED AREA OF SKIN, FARICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIRS IAW B737-300 SRM 52-00-01, PG 203-204.
